# SDR IPXA2014022682018

- Difficulty date: February 21, 2014
- Submitted: February 26, 2014
- Operation: Air carrier
- Aircraft: N361UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37878
- System (JASC): 2397 · Communications System Wiring
- Part: Coupler
- Condition: Failed
- Location: Hf Radio
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, LOST BOTH HF RADIOS. RETURN TO DEPARTURE.  R & R LEFT HF COUPLER IAW MM 23-11-01-424-008. OPS CHECKED GOOD.
